# SDR USAA030251

- Difficulty date: October 29, 2003
- Submitted: December 11, 2003
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 0885
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D6347209200000
- Condition: Corroded
- Location: Fuselage
- Part time: 15,568 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR SUPPORT CORRODED 8 CM BY 5 CM AREA, LEFT OUTBOARD FRAME 68, OUTBOARD OF Y 1114.  DEFECTIVE PART REPLACED WITH IDENTICAL PART NR PER SRM 51-42-11.  CORROSION LEVEL 2, TASK NR JA 260-53500-007.  (M)
